Estimates for solutions in critical cases of stability theory
Differencialʹnye uravneniâ, Tome 35 (1999) no. 6, pp. 745-754
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1999_35_6_a4,
author = {I. V. Matrosov},
title = {Estimates for solutions in critical cases of stability theory},
journal = {Differencialʹnye uravneni\^a},
pages = {745--754},
year = {1999},
volume = {35},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1999_35_6_a4/}
}
I. V. Matrosov. Estimates for solutions in critical cases of stability theory. Differencialʹnye uravneniâ, Tome 35 (1999) no. 6, pp. 745-754. http://geodesic.mathdoc.fr/item/DE_1999_35_6_a4/